MathSciNet Relay Station
MathSciNet bibliographic data
MR682519 (84a:22025) 22E40
Raghunathan, M. S. Arithmetic lattices in semisimple groups. Proc. Indian Acad. Sci. Math. Sci. 91 (1982), no. 2, 133–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement